MathSciNet Relay Station
MathSciNet bibliographic data
MR217773 (36 #862) 54.60
Pasynkov, B. Open mappings. (Russian) Dokl. Akad. Nauk SSSR 175 1967 292–295.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement